# SDR CALA2025071006417

- Difficulty date: July 6, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N47332
- Make and model: Boeing 737-8
- Aircraft serial: 67586
- Aircraft time: 5,267 hours, 1,835 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERG EXIT DOOR 21A NEEDS COVER REATTACHED SECURED COVER, OK TO CONTINUE,
